Results 1 to 5 of 5
Dilantin
  1. #1
    roseoday is offline New Member
    Join Date
    Jan 2005
    Location
    United Kingdom.
    Posts
    5

    Default Dilantin

    I am a 70 year old grandmother and was absolutely scared out of my mind this morning. I have always been a happy person and make a bad situation seem good. This morning it seemed like a hug wave of depression overcame me. I didn't know what was happening. I was crying and feeling down and kept 'toying' with some rx's that would be easy to swallow and not wake up again. Could this be from taking dilantin (300 mg)? This NOT normal.

  2. #2
    buffie3840 is offline New Member
    Join Date
    May 2005
    Location
    USA.
    Posts
    1

    Default

    I just began treatment for severe back pain by takinf Fentanyl in patches. I am on several other medications, such as: Celebrex, Soma, Vicodin. Dialantin, Lorazaphin, Sleeping pills.

    What are the possible dagers and interactions of these drugs with the patches that I should be made aware of?

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,647

    Default

    Roseoday,you should call your doctor and inform him/her of this episode.Never take and severe mood swing like that lightly......Dave

    Finally my pain is under control!!!!!!!

  4. #4
    roseoday is offline New Member
    Join Date
    Jan 2005
    Location
    United Kingdom.
    Posts
    5

    Default

    Glad your pain is under control Thanks for your suggestion...I'm almost too afraid to call my doctor..she will prescribe ANOTHER pill or have me committed;-( I am starting to feel a little better since I am gradually getting off the dilantin so I can just take the lamictal for seizures. Boy, I know what depression is now. It feels like being possessed! Thanks again. Hope you stay feeling better.

    quote:Originally posted by mpvt

    Roseoday,you should call your doctor and inform him/her of this episode.Never take and severe mood swing like that lightly......Dave

    Finally my pain is under control!!!!!!!

  5. #5
    kathyharr is offline Junior Member
    Join Date
    Apr 2005
    Location
    USA.
    Posts
    38

    Default

    FOR Buffie: i have a BIG question for you???...how many doctor's
    are you seeing to be on so many rx's[?]...
    honey you just need to be honest with yourself..
    ..do you really think all of those pills can be healthy for you....read this board everyday
    and you'll change your mind....please, talk to your doctor right away!!!
    P.S check and see, Celebrex was suppose have been
    pulled off the shelves....good luck

    my prayers are with all of you....thank you kathy

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22